Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 50, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 20, 2013, 7:55 PM CDT for Barry County, McDonald County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2013, 7:55 PM CDT (00:55 UTC)
- Expired
- Jul 21, 2013, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, McDonald County, MO
The radar
The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 480 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
116
WGUS53 KSGF 210055
FFWSGF
MOC009-119-210700-
/O.NEW.KSGF.FF.W.0050.130721T0055Z-130721T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT SAT JUL 20 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 200 AM CDT SUNDAY.
* AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT 3 TO 4 INCHES OF RAIN HAS
FALLEN EARLY THIS EVENING...WITH ADDITIONAL AMOUNTS UP TO ONE
INCH POSSIBLE THROUGH 10 PM. THE HEAVIEST RAINFALL HAS FALLEN IN
THE BIG SUGAR CREEK AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BIG SUGAR CREEK STATE PARK AND POWELL. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLASH FLOODING.
PERSONS ON OR NEAR SUGAR CREEK SHOULD EXPECT RAPID RISES IN WATER
LEVELS THIS EVENING AND ARE URGED TO GET TO HIGHER GROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3650 9425 3661 9430 3669 9424 3669 9403
3649 9401
$$
SCHAUMANN2 follow-up statements
508
WGUS73 KSGF 210324
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 PM CDT SAT JUL 20 2013
MOC009-119-210700-
/O.CON.KSGF.FF.W.0050.000000T0000Z-130721T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-MCDONALD MO-
1024 PM CDT SAT JUL 20 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN MCDONALD AND SOUTHWESTERN BARRY COUNTIES...
AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT SLOW MOVING THUNDERSTORMS CONTINUED ACROSS THE WARNED AREA.
RADAR ESTIMATES THAT 4 TO 5 INCHES OF RAIN FELL ACROSS THE BIG
SUGAR CREEK BASIN SATURDAY EVENING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BIG SUGAR CREEK STATE PARK AND POWELL. CREEKS...STREAMS AND LOW WATER
CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH
FLOODING.
PERSONS ON OR NEAR SUGAR CREEK SHOULD EXPECT RAPID RISES IN WATER
LEVELS TONIGHT AND ARE URGED TO GET TO HIGHER GROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3650 9425 3661 9430 3669 9424 3669 9403
3649 9401
$$
SCHAUMANN625
WGUS73 KSGF 210702
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
202 AM CDT SUN JUL 21 2013
MOC009-119-210711-
/O.EXP.KSGF.FF.W.0050.000000T0000Z-130721T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-MCDONALD MO-
202 AM CDT SUN JUL 21 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN MCDONALD AND
SOUTHWESTERN BARRY COUNTIES...
THIS WARNING HAS BEEN REPLACED BY A FLOOD ADVISORY FOR PARTS OF
SOUTHEASTERN MCDONALD COUNTY.
LAT...LON 3650 9425 3661 9430 3669 9424 3669 9403
3649 9401
$$
DSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 7:15 PM CDT, 40 minutes earlier.
Area forecast discussion, Jul 20, 7:15 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 715 PM CDT SAT JUL 20 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 119 PM CDT SAT JUL 20 2013 WITHOUT SHORTWAVE SUPPORT SCATTERED THUNDERSTORMS ACROSS MUCH OF THE REGION WILL BE DIURNAL IN NATURE RESULTING IN MUCH OF THE ACTIVITY DISSIPATING BY MID EVENING. WITH DRY LOWER LEVELS...MAIN THREAT WILL BE GUSTS TO 50 WITH A FEW BECOMING SEVERE. QUESTIONS THEN BEGIN WITH THE AMOUNT OF REDEVELOPMENT LATE TONIGHT BOTH ALONG THE BOUNDARY OVER THE EASTERN CWA AS WELL AS WITH THE APPROACH OF A SHORTWAVE APPARENT OVER WESTERN NEBRASKA THIS MORNING. HAVE TIED RAIN CHANCES TO THE EAST TO A DIURNAL INCREASE DURING THE LATE NIGHT HOURS THOUGH LOW LEVEL JET IS NOT FAVORABLE. AS FOR THE SHORTWAVE...MODELS ARE IN POOR AGREEMENT ON THE EXTENT OF TSRA ACTIVITY TONIGHT OUT AHEAD OF THE NEBRASKA WAVE RESULTING IN A RANGE OF SOLUTIONS FROM A DRY FORECAST TO A SIZABLE CLUSTER ENTERING WESTERN MISSOURI COME DAWN. GIVEN AVAILABLE INSTABILITY AND MOISTURE WAITING FOR ANY ORGANIZED LIFT FELT IT WAS PRUDENT TO INCLUDE INCREASING POPS FOR THE LATE NIGHT PERIOD INTO THE MORNING...THEN ANTICIPATE WIDESPREAD TSRA ACTIVITY DEVELOPING DURING THE FAVORED AFTERNOON PERIOD AS WAVE PASSES THROUGH. NORTHWEST FLOW TO RESULT IN WEAK SHORTWAVES PASSING THROUGH THE CENTRAL PLAINS THROUGH THE REMAINDER OF THE WEEKEND RESULTING IN CONTINUED TSRA CHANCES. AGAIN WILL FAVOR TRADITIONAL LATE NIGHT AND AFTERNOON DIURNAL TIME FRAMES AS TIMING OF WEAK WRINKLES IN THE UPPER FLOW TO RESULT IN LIMITED SUCCESS IN BEING TOO SPECIFIC. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 119 PM CDT SAT JUL 20 2013 NORTHWEST FLOW TO REMAIN IN CONTROL AS WESTERN RIDGE BUILDS YET AGAIN THIS SUMMER. CANADIAN HIGH TO DESCEND INTO THE MIDWEST BY MIDWEEK...TEMPORARILY PUSHING THE FRONTAL BOUNDARY AND RAIN CHANCES SOUTHWARD AS WELL AS LEADING TO A PERIOD OF COOLER TEMPERATURES. THE BOUNDARY HOWEVER LOOKS MOVE BACK NORTHWARD RESULTING A RETURN OF SCATTERED THUNDERSTORMS LATE IN THE WEEK AND INTO THE WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 656 PM CDT SAT JUL 20 2013 SCATTERED THUNDERSTORMS WILL PERSIST EARLY THIS EVENING ACROSS WESTERN MISSOURI. WE HAVE INCLUDED A TEMPO GROUP AT KJLN TO COVER THIS ACTIVITY. MVFR CONDITIONS CAN BE EXPECTED WITH ANY STORMS. WEATHER MODELS HAVE BACKED OFF ON THE POTENTIAL FOR THUNDERSTORMS LATE TONIGHT. WE HAVE THEREFORE PULLED THUNDER FROM THE TAFS FOR THIS PERIOD. IT THEN APPEARS THAT SCATTERED THUNDERSTORM DEVELOPMENT WILL TAKE PLACE AGAIN SUNDAY AFTERNOON. WE HAVE INSERTED A PROB30 GROUP TO COVER THIS. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...RUNNELS LONG TERM...RUNNELS AVIATION...SCHAUMANN
Hazardous weather outlook, Jul 20, 12:26 PM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1226 PM CDT SAT JUL 20 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211730- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1226 PM CDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... HEAT INDICES WILL REACH THE UPPER 90S AND APPROACH 100 DEGREES THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO THIS EVENING AS A FRONTAL SYSTEM SAGS INTO SOUTHERN MISSOURI. A FEW OF THESE STORMS COULD PRODUCE DAMAGING DOWNBURST WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE SEVERAL CHANCES FOR THUNDERSTORMS FROM SUNDAY THROUGH MOST OF NEXT WEEK. THE OZARKS WILL BECOME POSITIONED WITHIN A FAVORABLE PATTERN FOR BOTH NOCTURNAL AND AFTERNOON THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Special weather statement, Jul 20, 4:15 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT SAT JUL 20 2013
MOZ079-080-091-202145-
POLK MO-WEBSTER MO-DALLAS MO-
415 PM CDT SAT JUL 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WEBSTER...SOUTHEASTERN
POLK AND SOUTHERN DALLAS COUNTIES UNTIL 445 PM CDT...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FOOSE TO
4 MILES SOUTHEAST OF ELKLAND TO MARSHFIELD TO 4 MILES EAST OF
NIANGUA...MOVING NORTHWEST AT 20 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.
PEOPLE IN NORTHERN WEBSTER...SOUTHEASTERN POLK AND SOUTHERN DALLAS
COUNTIES...INCLUDING MARSHFIELD AND NIANGUA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3734 9308 3741 9308 3742 9317 3756 9332
3765 9306 3755 9285 3749 9285 3748 9272
3748 9269 3733 9269 3727 9299
TIME...MOT...LOC 2115Z 144DEG 17KT 3755 9316 3740 9301
3735 9294 3739 9277
WISESpecial weather statement, Jul 20, 5:07 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT SAT JUL 20 2013
MOZ079-202245-
POLK MO-
507 PM CDT SAT JUL 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK COUNTY UNTIL 545 PM
CDT...
AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF BOLIVAR...MOVING EAST AT 10
MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE BOLIVAR...GOODSON...HALF WAY AND POLK.
PEOPLE IN CENTRAL POLK COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3777 9326 3769 9320 3759 9322 3756 9341
3766 9347 3775 9342
TIME...MOT...LOC 2208Z 258DEG 11KT 3766 9331
SCHAUMANNSpecial weather statement, Jul 20, 5:37 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 PM CDT SAT JUL 20 2013
KSZ073-202315-
BOURBON KS-
537 PM CDT SAT JUL 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOURBON COUNTY UNTIL
615 PM CDT...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEVON...OR 7 MILES NORTHWEST OF FORT
SCOTT...MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DEVON...FORT SCOTT...FULTON...HAMMOND...
HARDING AND MAPLETON.
PEOPLE IN NORTHEASTERN BOURBON COUNTY...INCLUDING FULTON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
LAT...LON 3804 9488 3805 9476 3805 9464 3804 9462
3796 9461 3784 9461 3781 9471 3784 9489
3794 9492
TIME...MOT...LOC 2238Z 255DEG 7KT 3793 9476
SCHAUMANNSpecial weather statement, Jul 20, 6:16 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT SAT JUL 20 2013
MOZ066-210000-
VERNON MO-
616 PM CDT SAT JUL 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR VERNON COUNTY UNTIL 700 PM CDT...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
METZ TO 5 MILES NORTHEAST OF SHELDON...MOVING NORTHEAST AT 15 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE BRONAUGH...DEERFIELD...HARWOOD...HORTON...
METZ...MILO...MONTEVALLO...MOUNDVILLE...NEVADA...RICHARDS...
SHELDON...STOTESBURY AND WALKER.
PEOPLE IN VERNON COUNTY...INCLUDING NEVADA AND WALKER...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
LAT...LON 3806 9462 3806 9427 3804 9422 3806 9421
3788 9406 3765 9407 3765 9444 3788 9462
TIME...MOT...LOC 2316Z 238DEG 13KT 3803 9449 3769 9421
SCHAUMANNSpecial weather statement, Jul 20, 6:30 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT SAT JUL 20 2013
MOZ089-210000-
DADE MO-
630 PM CDT SAT JUL 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 700 PM CDT...
AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF LOCKWOOD...OR 3 MILES WEST
OF GREENFIELD...MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN DADE COUNTY...INCLUDING LOCKWOOD...GREENFIELD AND
EVERTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
LAT...LON 3729 9372 3728 9381 3733 9403 3752 9397
3751 9362 3728 9363 3728 9371
TIME...MOT...LOC 2330Z 286DEG 10KT 3741 9388
WISESpecial weather statement, Jul 20, 6:54 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT SAT JUL 20 2013
MOZ101-102-210030-
BARRY MO-MCDONALD MO-
654 PM CDT SAT JUL 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCDONALD AND
SOUTHWESTERN BARRY COUNTIES UNTIL 730 PM CDT...
AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF POWELL...OR 15 MILES EAST OF
PINEVILLE...MOVING EAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE POWELL...WASHBURN AND WAYNE.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
LAT...LON 3657 9425 3667 9422 3668 9397 3658 9394
3649 9397 3649 9423
TIME...MOT...LOC 2355Z 270DEG 4KT 3656 9412
SCHAUMANNThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 10:36 PM CDT | Special Weather Statement | SGF | Morgan | 39 min |
| Jul 21, 2:00 AM CDT | Areal Flood Advisory | SGF | McDonald | 7 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.